Does this medication cause you to have a cough
Atorvastatin - What are the side affect of this medication. Does this cause a cough?
Question posted by Judyjoe on 16 July 2021
Last updated on 16 July 2021 by Sabrina1234
I have been on this medication for a few years now and this cough will not go away.
Sounds like acid reflux not associated with atorvastatin (Lipitor) . Small amount of acid creeping up causing a tickle in throat makes you cough . Try changing diet , limit soda, coffee, tea also try otc acid reducer like Pepcid (famodine). But don’t stop your statin sudden stop is associated with a 30% higher risk in stroke and heart attack. No one like to take them but I’ve been on Lipitor for 10+ years and will be till the end. At least talk to your doctor about possible of reflux
- Atorvastatin uses and safety info
- Atorvastatin information for Healthcare Professionals (includes dosage details)
- Side effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.